2 doctors weighed in:

Very foul smelling anal discharge after using suppository(Proctodan), is this leakage from the suppository? I inserted it in morning,it is now night.

2 doctors weighed in
Dr. Donald Colantino
Internal Medicine
1 doctor agrees

In brief: Probably

The material leaking from the rectum is most likely the dissolved medication mixed with fecal material and should subside after a day.
If leakage from the rectum persists, consult a colorectal surgeon or proctologist.

In brief: Probably

The material leaking from the rectum is most likely the dissolved medication mixed with fecal material and should subside after a day.
If leakage from the rectum persists, consult a colorectal surgeon or proctologist.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors